# SDR CA970807045

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51530007B
- Condition: Malfunctioned
- Location: Dc System
- Part time: 3,414 hours
- Component: 51530007B
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED ELECTRICAL BUS SEPARATION FOLLOWED BY AVIONICS CIRCUIT BREAKERS TRIPPING.  LEFT GENERATOR DEEMED TO BE THE CAUSE AND WAS ISOLATED.  MAINTENANCE FOUND THAT THE LEFT HAND GENERATOR CONTROL UNIT FAILED.
